# SDR DALA2018050102967

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 45,849 hours, 20,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT FAILS TO ILLUMINATE.  CLEANED INSPECTED GIRT BAR FITTINGS.   RESEATED SLIDE LIGHT ASSY.
